I want help from a medical professional about a achievable side influence?

Issue by Leah: I require support from a health care specialist about a feasible side influence?
I take the adhering to medications,
vitamin B,
fish oil,
Allegra D,
Magnesium Glycinate four hundred,
and citalopram

once every working day, and currently i have experienced abnormal quantities of hair reduction and it is very about. It has been likely on for 2-three months and it Needs to cease! I will see a medical doctor if i can’t determine it out on my possess, but If you could aid me, remember to do! Thank you!

Ideal answer:

Response by Jared
The most possible perpetrator listed here is the Celexa. This anti-depressant , as with many SSRI’s, can have an “unheard of” facet influence of hair reduction/thinning.

Vitamin B, Fish oil, Allegra D all would not cause this.

Magnesium is an not likely applicant, but an imbalance of your magnesium to calcium ‘ratio’ in the physique can develop difficulties with the hair (and pores and skin for that issue, between other factors). I would undoubtedly seem to your anti-depressant very first.

But, it would also be safe to discontinue the vitamin B, fish oil, magnesium (and even the Allegra is you can manage your allergy symptoms for a little bit) to establish if they are the culprit initial. With hair loss, you want to give it a little bit of time, and you should be capable to inform by the amount coming out slowing and not waiting around on it to re-thicken as this can get numerous months.

I propose these variables initial simply because I believe the Celexa is having a good impact on your lifestyle and it can have withdrawal/dependence signs and symptoms or worsening of melancholy/stress if discontinued. Although it may be the perpetrator. Then once more it could also be none of these, and sheer stress. Though you have to remove most likely variables in a scientific trend to derive an response.

Very good luck,

Include your possess solution in the comments!


One thought on “I want help from a medical professional about a achievable side influence?

  1. Hair loss may be a side effect from something you’re taking, but it could also be a problem with your thyroid or 1000 other possibilities (like stress, etc.) I believe you really need to see a doctor. At the very least consider asking a pharmacist. They can be great sources of information particularly where side effects from prescription drugs are concerned.

Comments are closed.